On modular forms of weight (6n + l)/5 satisfying a certain differential equation

Research output: Chapter in Book/Report/Conference proceedingChapter

13 Citations (Scopus)

Abstract

We study solutions of a differential equation which arose in our previous study of supersingular elliptic curves. By choosing one fifth of an integer k as the parameter involved in the differential equation, we obtain modular forms of weight k as solutions. It is observed that this solution is also related to supersingular elliptic curves.

Original languageEnglish
Title of host publicationNUMBER THEORY
EditorsWENPENG ZHANG, YOSHIO TANIGAWA
Pages97-102
Number of pages6
Publication statusPublished - Dec 1 2006

Publication series

NameDevelopments in Mathematics
Volume15
ISSN (Print)1389-2177

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On modular forms of weight (6n + l)/5 satisfying a certain differential equation'. Together they form a unique fingerprint.

Cite this